MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA XLK CVD PLUS INS 3 10MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA XLK CVD PLUS INS 3 10MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 97-0451
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Usa product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient's knee was revised to address collapsed medial and loosening of the tibial component at the cement to implant interface.The poly and tibial tray were removed.After examining the poly the doctor ask for the poly to be examined by depuy for unusual wear patterns and deficiencies for only having been implanted for 2 years.Doi: (b)(6) 2018, dor: (b)(6) 2020, unknown knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
SIGMA XLK CVD PLUS INS 3 10MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10991690
Report Number1818910-2020-26789
Device Sequence Number17071110
Product Code JWH
UDI-Device Identifier10603295250555
UDI-Public10603295250555
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number97-0451
Device Catalogue Number970451
Device Lot NumberJ93T43
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/24/2020
Supplement Date Received by Manufacturer01/12/2021
Not provided
Initial Report FDA Received Date12/11/2020
Supplement Report FDA Received Date01/15/2021
01/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
IN
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SIG MOD TIB TRAY CEM COCR 3; UNKNOWN BONE CEMENT; UNKNOWN KNEE TIBIAL TRAY; UNKNOWN BONE CEMENT; UNKNOWN KNEE TIBIAL TRAY
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR